| Model Number |
H7493960815300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: as the event date was not reported, the first day in the month of the aware date is provided.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
Event or Problem Description
It was reported that balloon burst.A 3.00 x 15mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci).During procedure, it was noted that the balloon burst.Procedure was completed using alternate device and there were no patient complications.